Hydrochlorothiazide and pancreatitis

Common Questions and Answers about Hydrochlorothiazide and pancreatitis

diovan

Avatar n tn As a result our cardiologist put her on Metoprol 75 mg. Her blood pressure has returned to normal He also performed a stress test and echo on her. The echo showed that she has excess water around the heart and it is squeezing on the heart. He prescribed hydrochlorothiazide. My questions are: 1. Is this something serious? 2. Can this medicine help her control this? 3. Does she need to be taking this medicine for a long time? 4. How did this issue started to begin with?
Avatar n tn I have been on Coreg, Enapril and Hydrochlorothiazide, for the past three years. During this time my legs have started tingling and feet are so sensitive, I can hardly wear shoes. My legs feel cold all the time and pains in my toes when walking sometimes. My knees hurt really bad also. I have been reading about side effects of the Three medications I take, they all mention side effects of pain like the ones I have experienced.
Avatar f tn All of a sudden food tastes extra salty w/ no added salt. I am on hydrochlorothiazide, but have been on this for 3 months and this hasn't hapened until recently. What could it be?
Avatar n tn The 25 or 12.5 is the amount of hydrochlorothiazide, a common diuretic used to eliminate water, that is added to the Avalide. So in this case, you are getting 300mg of irbesartan and 25 mg of hydrochlorothiazide. It's a duel treatment for hypertension and is very normal.
Avatar n tn Every morning I take atenolol 50 mg; spironolactone 25 mg; hydrochlorothiazide 25 mg; lispinopril 40 mg but just had a round of tachycardia. Observation for 23 hours and a stress test all turned out negative. We are planning a long car trip in the near future. Would a 50 mg tablet of atenolol be first aid, if tachycardia appeared in area where doctor was some distance away? That assumes that pressure techniques--bearing down as if bowel movement or massaging the neck.
1398693 tn?1343684738 Thank you so much for the information I knew that there are medications that didn't deplete potassium but I couldn't find which ones. right now I'm taking hydrochlorothiazide and Lisinopril and when I started to take the hydrochlorothiazide I kept ending up in the hospital because my potassium level kept dropping mainly because I have had some problems with diarrhea so no matter how much potassium rich foods I hate I couldn't keep my potassium level any higher than 3.
Avatar n tn Trouble was I had a really bad Nicorette habit. Low and behold I have chronic pancreatitis and if I chew the gum--the pancreatic pain skyrockets. I would say "YES" Nicorette either causes, triggers, or aggrevates pancreatitis.
Avatar n tn I have been taking Lisinopril and Hydrochlorothiazide (HTCZ) for high blood pressure since May 2007. Recently I have a feeling that the Hydrochlorothiazide is not working as it used to be. Will HCTZ lose its effectiveness after a certain number of years? Anyone know the answer or having similar experience, please let me know. Thank You In Advance For Your Reply.
Avatar n tn My MD put me on Hyzaar for hypertension. Previously I had been on Cozaar but she changed it to Hyzaar for the added benefit of the diuretic. I noticed my drug company autosubbed generic Losortan. The bottle doesn't say anything about hydrochlorothiazide being included. Could I be getting the wrong thing, or should I assume some form of hydrochlorothiazide is included?
Avatar m tn I was injured recently and prescribed Vicodin and soon after developed acute Pancreatitis. Would that have played any part or just fatty foods and alcohol?
Avatar n tn hi, after my 1st delivery in march 2006, i was diagnoses of gall bladder stones in feb 2007. with infection spread within, i was treated for pancreatitis and also gall bladder was removed in july 2007. in jan 2008 i had a reoccurance of pancraetitis. with several tests done and round of antiboitics, i was discharged saying there was an infection which caused reoccurance. Now i am 5 weeks pregnant. my worry is that what would happen to may baby if i get another attack of pancreatitis.
Avatar f tn I will be transitioning to propanolol 20 mg (and hydrochlorothiazide) twice daily soon - my doctor wants me to transition by taking propanolol - 1/2 of 20 mg twice a day for one week and then the full 20 mg twice daily. Why? Won't that cause rebound hypertension? Thanks.
Avatar m tn I AM TAKING HYDROCHLOROTHIAZIDE 25MG. I HAVE BEEN TAKEN THEM FOR 3 YRS NOW. THIS MEDICATION JUST STOP WORKING. MY DOCTOR WANTS TO ADD ANOTHER MEDICATION FOR ME TO TAKE. DOES THIS EVER GET BETTER. STAYS THE SAME OR DO THE MEDICATION YOU ARE TAKE ALWAYS GET ADJUSTED. UNTIL YOU ARE TAKEN 10 DIFFERENT MEDICATION. This discussion is related to <a href='/posts/show/251929'>blood presure medication</a>.
Avatar n tn does tramadol ,hydrochlorothiazide,atenolol,amoxicillin and vicodin have any bad reactions to each other
Avatar f tn i also had pancreatitis caused by gallstones , i had to stay in hospital 10 days and was told that i needed an emergency op to remove the gallbladder but they hadto wait till the pancreatitis got better so for 10 days i was n heavy pain meds no food at all until they operated then i was allowed home the next day!
Avatar f tn hi my doc just found i have cronic pancreatitis and he has been giving me lartab for about a year for migrains and arthridos and he said that he has to take me off the lortab because pain medicine will aggravate my pancreas but everything i read on here says that they give you pain medicine for the cronic pancreatitis so now im confused
Avatar f tn im now being directed to take a gastric emptying study which i already have had done a year ago and those results were normal..my question is...is here a link between pancreatitis and bile reflux? and if so, would it not be indicative of an obstruction (due to the minor dilation) of my pancreatic duct....is there any remedies or speculation around these test results?
Avatar m tn i am taking 10 mg of ramipril twice daily plus 200 mg of labetolol twice daily plus 10mg of amlodipine once daily plus 25 mg of hydrochlorothiazide once daily plus 10mg of atorvastatin once daily plus 150mg of bupropion twice daily plus 2500mg of metformin daily (over 3 intakes) plus 81mg of asa daily. Is that why I'm dizzy?